MathSciNet Relay Station
MathSciNet bibliographic data
MR210109 (35 #1004) 54.80 (55.00)
Shi Gen-hua On least number of fixed points and Nielsen numbers. Acta Math. Sinica 16 223--232 (Chinese); translated as Chinese Math.–Acta 8 1966 234–243.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement